# SDR 7AHR201403052210

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY LOWER SPAR AT LWS 567 HAS CORROSION. CORRISON WAS OUT OF LIMITS. INSTALLED REPAIR IAW DWG 57-14014-1.
